# SDR EIA2000013

- Difficulty date: March 10, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING TOD, WHEN THROTTLES WERE MOVED TO IDLE, ENGINE NR 1 CONTINUED A SMOOTH ROLLBACK.  ENGINE WOULD NOT RESTART IN FLIGHT (ONLY MADE ONE ATTEMPT).  FUEL HEAT WAS LAST USED 25 MINUTED PRIOR TO TOD.  ENGINE WINDMILLED FOR 20-25 MINUTES.  OIL PRESSURE VARIED FROM 15-25 PSI DURING APPROACH/DESCENT, AND LANDING FF WAS 400-500 LBS.  PERFORMED VISUAL INSPECTION OF ENGINE NR 1 INLET AND EXHAUST SECTIONS.  OPENED COWLING AND INSPECTED ENGINE COMPONENTS.  NO DISCREPANCIES NOTED.  MOTORED ENGINE.  SYSTEMS CHECKED OK.  PERFORMED LOW AND HIGH POWER ENGINE RUNS, OPS CHECK OK.  (M)
